# SDR QXEA9800447

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,588 hours
- Component: Dhav, 82510202001
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LANTERN INOP.  REPLACED LANTERN, OPERATIONAL CHECKS GOOD.
